# SDR REXA2020070600576

- Difficulty date: May 10, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 15,123 hours, 10,673 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FLOOR LEVEL EMRGENCY LIGHTED EXIT SIGNS ON BOTH SIDES IN ROW 13 ARE INOP.  REMOVED AND REPLACED PS38 EPSU BATTERY PACK IAW AMM 33-51-17.  OPS CHECK OK.
